# SDR SWAA970507

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priorty Valve
- Part number: 65446516
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NOSE GEAR DID NOT RETRACT.  RECYCLED GEAR AND NOSE GEAR RETRACTED.  INSPECTED AND REPLACED NLG DOWNLOCK ACTUATOR, PRIORITY VALVE, AND RETRACTION TESTED PER BOEING M/M.
